# SDR 06FDEA2574

- Difficulty date: July 17, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,652 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: ARB29323
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E RIB DOUBLER ATTACH ANGLE FOUND DAMAGED AT XOS 669. REPAIR CARRIED OUT AS PER FEDEX EA1-5720-97858, REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
